# SDR UPS08M51793

- Difficulty date: February 26, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 61,148 hours, 11,009 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C CORROSION FOUND ON NR 2 LEFT BARREL NUT BORE HOLE, (UPPER).  REMOVED CORROSION, FABRICATED, AND INSTALLED REPAIR BUSHING PER EO MD11-5510-19409-M, BUSHING OD 1.069 BORE I.D. 1.035.
